# SDR SIMA20220805007

- Difficulty date: August 5, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N241NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000595
- Aircraft time: 14,966 hours, 9,759 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 17003843003
- Condition: None
- Location: Fr 13
- Component: Frame
- Component part number: 17003843003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 13 HAS ELECTRICAL SHORT DAMAGE BETWEEN STRINGER 22L AND 23L IN THE INTERIOR SIDE OF THE AIRCRAFT. -C/A-PERFORMED PERMANENT REPAIR TO FRAME 13 ELECTRICAL SHORT DAMAGE BETWEEN STRINGER 22L AND 23L IAW ERS-EJ-53MR-4615.
